# SDR SWAA2023012682285

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA FLOOR BEAM AT BS 986 LBL 23; 27; 32; 35; 38; 43.<[01] SRM 53-70-51-0I-1 IDENTIFICATION 1; SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-70-51-2R-4 REPAIR 4 ARE APPLICABLE TO THIS A/C; FABRICATED -1 T-CHORD FROM BAC1505-101474#7050T76511 LOT#1505572-1; -2 (2EA) ANGLES FROM BAC1490-2811#7075T6 CLAD LOT#1502507-1; -3 (2EA) ANGLES FROM BAC1490-2900#7075T6 CLAD LOT#1495938-1 AND -4 (2EA) STRAPS FROM 7075T6#0.080" CLAD LOT#1492623-1. TREATED, IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723.... OK TO PRIME FABRICATED 9 EA STRUCTURAL SHIMS FROM 7075T6#0.090" CLAD LOT# 1482311-1; -9 FILLER FROM 7075T6#0.071" CLAD LOT# 1497836 AND -10 FILLER FROM 7075T6#0.080" CLAD LOT#1492623-1. TREATED, IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723.. OK TO PRIME LOCATED AND DRILLED NEW CLIPS PN#147A5615-5/6 (3EA) AT LBL 20; LBL 35 AND RBL 20 IAW SRM 53-70-51-2R-4 REPAIR 4 AND IAW EA#22-153-03723
